Wednesday, December 9, 2009

Doktor Bey'e/ To the Doctor

Daha onceki haftayi daha uyanik geciren Halis birkac gundur daha uykulu. Acaba ilaclarinda bir degisiklik oldu mu diye merak ettim ve kas gevsetici ilaci bir doz arttirdiklarini ogrendim. Uzun zamandir suren bir tartismayi buraya aktariyorum ozetle: Bazi doktorlar fizik tedavi sirasinda yumusak bir vucut istediklerinden kas gevsetici ilaci tek cozum olarak goruyor. Bizler, kasilmanin egzersiz, duygusal temas gibi baska faktorlerle azaltilabildigini goruyoruz fakat karar verici konumdaki doktorlara bunu kabul ettirmek zor oluyor. Bunun bir mucadele haline gelmesini istemiyoruz. Cunku ilac yararli ama cok uyku verdiginden diger iletisim imkanlari kisitlaniyor. Umarim Dr Bey anlar bu dusuncemizi...

Halis spent the last few days sleepier than the last month. I wondered if this was due to a change in his mediacation and learned that the hospital increased the dose of muscle relaxers. I wanted to fill you in on this long on-going discussion: Because some physical therapists want the patient to have a supple body when they work on them, they see muscle relaxers as the only solution. We, on the other hand, see that muscle spasms are reduced with exercise and emotional stimulation/ connection, but we find it hard to have the doctors agree with us. We don't want this to be a conflict. The medicine is helpful but because it makes Halis very drowsy, it limits our efforts to try to communicate with Halis and stimulate him. I hope the doctor will understand us...

3 comments:

  1. Dificult to decide, doctors are diferents opinions and you don't know wath to do, who knows? Just I hope His doctor make the best, cause i'm sure you will do it. Merry crhistmas for all, Alis, Defne, Asli and Figen.
    Paco from Seville.

    ReplyDelete
  2. Of course it is easier for the therapists to do their job if they use muscle relaxants but this isn't about them and if what they are doing is making it more difficult for you guys to make contact with Halis it is wrong.
    What's the point of you doing all this work to stimulate him if they are knocking him out with drugs?
    Talk to the neurologist and explain your concerns, unless he can offer a very good argument to the contrary demand that the muscle relaxants be stopped and if that makes the job of the physios a little more difficult then so be it.
    Wishing you all the best as always,
    Jimmy.

    ReplyDelete